On the position of nodes of associated equations to the differential equation $y'-q(t)y=r(t)$
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 30 (1991) no. 1, pp. 107-119
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1991_30_1_a9,
author = {Fialka, Miloslav},
title = {On the position of nodes of associated equations to the differential equation $y'-q(t)y=r(t)$},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {107--119},
year = {1991},
volume = {30},
number = {1},
mrnumber = {1166430},
zbl = {0752.34023},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1991_30_1_a9/}
}
TY - JOUR AU - Fialka, Miloslav TI - On the position of nodes of associated equations to the differential equation $y'-q(t)y=r(t)$ JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 1991 SP - 107 EP - 119 VL - 30 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_1991_30_1_a9/ LA - en ID - AUPO_1991_30_1_a9 ER -
%0 Journal Article %A Fialka, Miloslav %T On the position of nodes of associated equations to the differential equation $y'-q(t)y=r(t)$ %J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica %D 1991 %P 107-119 %V 30 %N 1 %U http://geodesic.mathdoc.fr/item/AUPO_1991_30_1_a9/ %G en %F AUPO_1991_30_1_a9
Fialka, Miloslav. On the position of nodes of associated equations to the differential equation $y'-q(t)y=r(t)$. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 30 (1991) no. 1, pp. 107-119. http://geodesic.mathdoc.fr/item/AUPO_1991_30_1_a9/